They put me on unithroid this week (25 mcg) and I took it twice and I feel like crap. My heart was racing--not bad but it felt odd. I'm dizzy/euphoric. Just odd. Is this expected??? Should I be on a lower dose or a different one? My labs were basically normal but on the lower end. I've had all of the symptoms of hypothryoid so he thought to put me on some meds for a boost.
My vitamin D3 is low so I'm on 5,000 IU for that.
I don't know what the answer is. All I know is that this unithroid isn't making me feel good.
It would help everybody here if you posted your lab values, especially important the Free T3 and Free T4. That being said, many people that take thyroid meds report certain unwanted effects while getting used or increasing a dose, myself included.
hyperparathyroid ---primary--normal or high (range high)
secondary high (range normal of low)
tertiary high (range high)
non-parathyroid/hypercalcemia low or low normal (range high)
There is room for improvement on your Free T lvls, especially on the FT3. Many people report that symptoms alleviate when the FT3 is in tbe upper third of its range.
In the meanwhile what youre feeling is expected until your body adapts to this new dose that youre receiving.
There are many knowledgable people on this forum, Im bumping up your post so it doesnt ger buried between the new ones. Hopefuly one of the top answerers will give their opinion. On the meanwhile, rest assured that most people feel strange things until their bodies adjust to a dose, its uncomfortable, but you need to hold on (unless it is something unbearable of course)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.